# SDR U2RA2025020300002

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428F
- Aircraft serial: 25238
- Aircraft time: 115,443 hours, 17,502 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Panel
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

FUEL PANEL WAS INCORRECTLY SET AND CAUSED FUEL TO OVERBOARD THROUGH THE FUEL TANK VENT R/H.  PANEL TESTED AND NO DEFECTS NOTED.
